Hi, I am currently on Trazadone and Lexapro along with Melatonin. I take these all at night about a half hour to an hour before I go to sleep. After about 15 minutes or so I begin to have depressive thoughts, feel uncomfortable, and feel as if my life is crumbling around me. During the day and before I take them I do not have any of these thoughts or feelings. Any ideas as to what it is that is causing this/happening?
This is common with these meds. Are you new to them? If so, 2-3 weeks, possibly longer before this subsides. Longer than that your Dr needs to know, and hopefully these are all prescribed by the same Dr.
Take the Lexapro in the am. These meds can do this at first. I'd let my dr know how they are effecting you.
Hi, although it is common with antidepressants to feel worse before you feel better, and to sometimes have thoughts as you have described, i am concerned about the interaction risk of these medications. If the same doctor prescribed them then i wouldn't be so worried, but still i wouldn't feel happy unless i advised you to read through the report and discuss this with the prescribing physician...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 21 Jan 2011 • 3 answers
Updated 4 days ago • 13 answers
Updated 21 Aug 2016 • 9 answers
Updated 6 Jul 2016 • 3 answers
Updated 6 Apr 2017 • 4 answers